# SDR A6WA2019110946985

- Difficulty date: October 21, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 44,435 hours, 42,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR EMERGENCY LIGHT BY OVERWING EXIT WILL NOT ILLUMINATE.  AIRCRAFT REMOVED FROM SERVICE  FOUND BATTERY PACK PS2LY TO HAVE LOW VOLTAGE. CHARGED DEPLETED EMERGENCY BACK REF AWAC SUPPLEMENT 15-220B. PERFORMED SELF TEST OF EMERGENCY BATTERY PACK/CHARGER ASSY IAW CRJ-200 AMM 33-51-04-740-005 NO DEFECTS NOTED.
